# SDR AALA200802508

- Difficulty date: September 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL CRACKS IN FUSELAGE SKIN AT STATION 1437 ABOVE AND BELOW LONGERON 3R.  AREA OF DISCREPANCY IS 8 INCHES BY 4 INCHES.  INSTALLED REPAIR DOUBLER PER SRM 51-01-00.
